The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1124 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 4, 1992, pp. 489–508
DOI: 10.4171/ZAA/589

Published online: 1992-12-31

On Some Completion Problems for Various Subclasses of $j_{pq}$-inner Functions

D.Z. Arov[1], B. Fritzsche[2] and B. Kirstein[3]

(1) South-Ukrainian State Pedagogical University, Odessa, Ukraine
(2) Universität Leipzig, Germany
(3) Universität Leipzig, Germany

Several completion problems of the following type will be studied: Given meromorphic matrix-valued functions $f$ and $h$, the question is to describe the set of all $j_{pq}$-inner functions $W$ which have the block structure $W = (^{*f}_{*h}9$.

Keywords: $j_{pq}$-inner functions, A-singular $j_{pq}$-inner functions, $j_{pq}$-elementary factors, pseudocontinuation

Arov D.Z., Fritzsche B., Kirstein B.: On Some Completion Problems for Various Subclasses of $j_{pq}$-inner Functions. Z. Anal. Anwend. 11 (1992), 489-508. doi: 10.4171/ZAA/589